# SDR ASAA2014010812348

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,401 hours, 7,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AFT OF OVERWING EXIT ON LT SIDE INOPERATIVE.  ACFT GROUNDED.  RELAMPED EXTERIOR EMERGENCY EXIT LIGHT AFT OF LT AFT OVER WING HATCH AND OPS CHECKS GOOD IAW AMM 33-51-04-960-801.
